Top
10
Doctor insights on: Medication Affect Voice

Share
1

1
How does supraventricular tachycardia or medication for it affect your voice?

How does supraventricular tachycardia or medication for it affect your voice?

It shouldn't: However, it is hard to know for sure without more details. Most medications don't affect the voice, but there are many things which can impact the voice. See your local ENT or laryngologist for a full evaluation of your voice. Regardless of the cause, many vocal disorders can be improved with treatment of some kind. ...Read more

See 1 more doctor answer
2

2
I have had a cough that doesn't go away along with me loosing me voice very often i been like this for a year i was given medication and nothing?

I have had a cough that doesn't go away along with me loosing me voice very often i been like this for a year i was given medication and nothing?

Could be reflux?: It's interesting that chronic reflux (food sloshing up into the esophagus) may cause symptoms other than heartburn. Cough, wheezing, hoarseness are all symptoms of reflux! If you were treated specifically for cough, or for asthma, you may need a different medication to address the problem. Talk to your doctor about this. Good luck. LGromkoMD ...Read more

4

4
What is the remedy for getting rid of the voices without mental medication?

This can be: A big challenge. Auditory hallucinations (voices) are not well controlled by other means. Talk to your doc about the best medical options for your specific situation. ...Read more

5

5
I was suffering a rusty voice from my gerd. Is it possible to regain my natural voice again after i finish the medication?

I was suffering a rusty voice from my gerd. Is it possible to regain my natural voice again after i finish the medication?

Yes: Laryngopharyngeal reflux is very common. Symptoms frequently include throat clearing, cough, hoarseness, lump in the throat and post-nasal drainage. Treatment usually includes both medication and dietary change. With adequate treatment it is likely that you will experience an improvemnet if not return of a normal voice. You should see an ENT doctor to further assess. ...Read more

6

6
Which psychotherapy would be more appropriate to help me out with the three voices I have in my head? And what kind of medication could be useful?

Which psychotherapy would be more appropriate to help me out with the three voices I have in my head? And what kind of medication could be useful?

Voices: If you are hearing voices in your head you need to seek immediate help from a psychiatrist and therapist. There is treatment for this condition but there are many medications that may help. Please see a psychiatrist and/or therapist for this condition to get the correct diagnosis and treatment. ...Read more

8

8
What are some long term use sleep medication? thinking of getting off antipsychotics gaining too much weight and my mood is great and no more voices

What are some long term use sleep medication? thinking of getting off antipsychotics gaining too much weight and my mood is great and no more voices

D/w yourPsychiatrist: Please discuss with your Psychiatrist. Most commonly prescribed sleep medications are Ambien, AmbienCR, Lunesta, Rozerem, Trazodone, Temazepam, Sonata, (zaleplon) etc. Rozerem has been approved for long term use. Regarding the side effects of antipsychotic medications, discuss with your Psychiatrist and do as he/she recommends. ...Read more

9

9
I have lost my voice but don't have a sore throat! what medication do I need?

I have lost my voice but don't have a sore throat! what medication do I need?

You probably: have acute laryngitis, assuming you have no other problems. There is no medicine that would help. It will take 2 weeks to resolve. You can help with absolute voice rest and humidifying air. If it persists, see your doctor because it could be something more serious. ...Read more